# SDR ASAA2016072717536

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 11,137 hours, 3,568 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL.  VTK ON CAPT ND.  FMC RESTORED VIA QRH.  ACFT GROUNDED.  PERFORMED FIM TASK 34-61-87, APPEARS TO HAVE BEEN AN INTERMITTENT FAULT.  VERIFIED DISPLAY NORMAL, FMC FAIL EXTINGUISHED.
